Journal of Dynamics and Differential Equations

, Volume 16, Issue 3, pp 679–707

Bistable Waves in an Epidemic Model

Article

abstract

The existence, uniqueness up to translation and global exponential stability with phase shift of bistable travelling waves are established for a quasimonotone reaction–diffusion system modelling man–environment–man epidemics. The methods involve phase space investigation, monotone semiflows approach and spectrum analysis.

Keywords

Epidemic model travelling waves monotone semiflows spectrum analysis global exponential stability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsMemorial University of NewfoundlandSt. John’sCanada

Personalised recommendations